# SDR AALA202307210197

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N329SL
- Make and model: Boeing 737823
- Aircraft serial: 44479
- Aircraft time: 7,532 hours, 2,828 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR WILL NOT LOCK (AT TIMES WILL NOT OPEN). AFT RIGHT LAVATORY DOOR FRAME ADJSUTED PER CMM 25-40-59.
